# SDR 99ZZZX3239

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bushing
- Part number: 20057630D
- Condition: Missing
- Location: Isolation Mount
- Part time: 30 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOATING BUSHINGS 20-057-6-30D FOUND MISSING FROM ISOLATION MOUNT FORWARD MOUNT 430-010-211-101 TO MOUNT 230-010-319-101 AND 230-010-620-101.
